# SDR GLBA200810081

- Difficulty date: October 4, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 35,141 hours, 38,200 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part serial: NA
- Condition: Unlatched
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

SIGNIFICANT EVENT - EN ROUTE FROM CYS - DEN THE PILOTS REPORTED A LOUD VIBRATION COMING FROM THE NOSE WHEEL AREA, IT STOPPED WHEN THE GEAR WAS EXTENDED.  PILOTS DECLARED AN EMERGENCY AND TRUCKS WERE DEPLOYED.  MAINTENANCE DETERMINED THAT THE LEFT HAND FORWARD NOSE LANDING GEAR DOOR WAS FOUND UNLATCHED.  MAINTENANCE FOUND NO DEFECTS AND RE-ATTACHED THE DOOR LATCHES.  OPERATIONAL CHECKS GOOD IAW MM 32-22.  LANDING WAS UNEVENTFUL.
